数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 192)

Filters        
Items/Page:    Sort:
The distance matrix of a tree with weights on its arcs [期刊论文]
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 511, 页码: 365-377
Zhou, Hui;  Ding, Qi
View/Download:15/0
 
On extreme order statistics from heterogeneous Weibull variables [期刊论文]
STATISTICS, 2016, 卷号: 50, 期号: 1-6, 页码: 1376-1386
Zhao, P;  Zhang, YY;  Qiao, JF
View/Download:4/0
 
Attractors for a class of semi-linear degenerate parabolic equations with critical exponent [期刊论文]
JOURNAL OF EVOLUTION EQUATIONS, 2016, 卷号: 16, 期号: 1-4, 页码: 997-1015
Li, DD;  Sun, CY
View/Download:2/0
 
Research and Application of a Hybrid Forecasting Model Based on Data Decomposition for Electrical Load Forecasting [期刊论文]
ENERGIES, 2016, 卷号: 9, 期号: 1-12
Dong, YQ;  Ma, XJ;  Ma, CC;  Wang, JZ
View/Download:7/0
 
SIMULTANEOUS IDENTIFICATION OF UNKNOWN INITIAL TEMPERATURE AND HEAT SOURCE [期刊论文]
DYNAMIC SYSTEMS AND APPLICATIONS, 2016, 卷号: 25, 期号: 1-4, 页码: 583-602
Yang, L;  Deng, ZC;  Hon, YC
View/Download:8/0
 
On SURE-Type Double Shrinkage Estimation [期刊论文]
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2016, 卷号: 111, 期号: 5-30, 页码: 1696-1704
Jing, BY;  Li, ZP;  Pan, GM;  Zhou, W
View/Download:11/0
 
DYNAMICS FOR THE COMPLEX GINZBURG-LANDAU EQUATION ON NON-CYLINDRICAL DOMAINS I: THE DIFFEOMORPHISM CASE [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-10, 页码: 3767-3792
Zhou, F;  Sun, CY
View/Download:4/0
 
ON THE UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR MULTI-VALUED NONCOMPACT RANDOM DYNAMICAL SYSTEMS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-10, 页码: 3669-3708
Wang, YJ
View/Download:11/0
 
EXACT BEHAVIOR OF POSITIVE SOLUTIONS TO ELLIPTIC EQUATIONS WITH MULTI-SINGULAR INVERSE SQUARE POTENTIALS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 1-12, 页码: 7169-7189
Wei, L;  Cheng, XY;  Feng, ZS
View/Download:3/0
 
DYNAMICS FOR A NON-AUTONOMOUS DEGENERATE PARABOLIC EQUATION IN D-0(1) (Omega, sigma) [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 1-12, 页码: 7063-7079
Li, X;  Sun, CY;  Zhang, N
View/Download:6/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace